# SDR U2R2008F00003

- Difficulty date: August 25, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,402 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, FOUND LT WING X RS 71, 5-52 NR 2 MAIN FUEL TANK INTERIOR LOWER SUPPORT ANGLE CRACKED. (K)
